# SDR MK1Y11042021003

- Difficulty date: November 4, 2021
- Submitted: November 4, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 78,578 hours, 12,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND BLEND OUTS ON FUSELAGE EXTERNAL SKIN STA 1417 STR 27L TO STR 33L
